Memorias de investigación
Research Publications in journals:
Linear complete differential resultants and the implicitization of linear DPPEs (vol 45, pg 324, 2010)
Year:2011

Research Areas

Information
Abstract
International
Si
JCR
Si
Title
JOURNAL OF SYMBOLIC COMPUTATION
ISBN
0747-7171
Impact factor JCR
0,838
Impact info
Volume
46
10.1016/j.jsc.2010.08.002
Journal number
1
From page
91
To page
92
Month
Ranking
58/97 COMPUTER SCIENCE, THEORY AND METHODS (SCI); 103/235 MATHEMATICS, APPLIED (SCI)
Participants

Research Group, Departaments and Institutes related
  • Creador: No seleccionado
  • Grupo de Investigación: Modelos Matemáticos no Lineales
  • Departamento: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo